# SDR COMA0160210

- Difficulty date: February 6, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 13,735 hours, 12,794 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE IAW AD 98-20-01.
